# SDR HALA2020021000030

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 28,690 hours, 24,287 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - DUAL FMS FAIL DURING CLIMB RESULTING IN AIR TURN BACK. // PERFORMED FIM TASK 34-63 TASK 830, FMS DUAL FAIL - ALL RTS TESTS PASS - OK FOR SVC.
